Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)


$ W\sp {2,p}$-solvability of the Dirichlet problem for nondivergence elliptic equations with VMO coefficients

Authors: Filippo Chiarenza, Michele Frasca and Placido Longo
Journal: Trans. Amer. Math. Soc. 336 (1993), 841-853
MSC: Primary 35R05; Secondary 35J25
MathSciNet review: 1088476
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We prove a well-posedness result in the class $ {W^{2,p}} \cap W_0^{1,p}$ for the Dirichlet problem

$\displaystyle \left\{ {\begin{array}{*{20}{c}} {Lu = f} & {{\text{a.e.}}\;{\tex... ...Omega }, \\ {u = 0} & {{\text{on}}\;\partial \Omega }. \\ \end{array} } \right.$

We assume the coefficients of the elliptic nondivergence form equation that we study are in $ {\text{VMO}} \cap {L^\infty }$ .

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 35R05, 35J25

Retrieve articles in all journals with MSC: 35R05, 35J25

Additional Information

PII: S 0002-9947(1993)1088476-1
Article copyright: © Copyright 1993 American Mathematical Society

Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia